Department of Mathematics (DM)
Departamento de Matemática
AuthID: I-000-AZM
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 2006
43 Team MembersFilters -> Year: 2025
1721
TITLE: Strong statistical stability of non-uniformly expanding maps Full Text
AUTHORS: Alves, JF ;
PUBLISHED: 2004, SOURCE: NONLINEARITY, VOLUME: 17, ISSUE: 4, PAGES: 1193-1215
AUTHORS: Alves, JF ;
PUBLISHED: 2004, SOURCE: NONLINEARITY, VOLUME: 17, ISSUE: 4, PAGES: 1193-1215
1722
TITLE: Symmetry groupoids and admissible vector fields for coupled cell networks Full Text
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 2004, SOURCE: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, VOLUME: 69, ISSUE: 3, PAGES: 707-736
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 2004, SOURCE: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, VOLUME: 69, ISSUE: 3, PAGES: 707-736
1723
TITLE: The analysis of heart rate variability using independent component signals
AUTHORS: Teixeira, AR ; Rocha, AP ; Almeida, R ;
PUBLISHED: 2004, SOURCE: 2nd IASTED International Conference on Biomedical Engineering in Proceedings of the Second IASTED International Conference on Biomedical Engineering, PAGES: 240-243
AUTHORS: Teixeira, AR ; Rocha, AP ; Almeida, R ;
PUBLISHED: 2004, SOURCE: 2nd IASTED International Conference on Biomedical Engineering in Proceedings of the Second IASTED International Conference on Biomedical Engineering, PAGES: 240-243
INDEXED IN:
Scopus
WOS


1724
TITLE: The equational theory of w-terms for finite R-trivial semigroups
AUTHORS: Almeida, J ; Zeitoun, M;
PUBLISHED: 2004, SOURCE: Workshop on Semigroups and Languages in SEMIGROUPS AND LANGUAGES, PAGES: 1-22
AUTHORS: Almeida, J ; Zeitoun, M;
PUBLISHED: 2004, SOURCE: Workshop on Semigroups and Languages in SEMIGROUPS AND LANGUAGES, PAGES: 1-22
1725
TITLE: The globals of some subpseudovarieties of DA Full Text
AUTHORS: Almeida, J ; Escada, A;
PUBLISHED: 2004, SOURCE: International Conference on Semigroups and Groups in INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 14, ISSUE: 5-6, PAGES: 525-549
AUTHORS: Almeida, J ; Escada, A;
PUBLISHED: 2004, SOURCE: International Conference on Semigroups and Groups in INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 14, ISSUE: 5-6, PAGES: 525-549
1726
TITLE: Topological obstructions to smoothness for infinitely renormalizable maps of the disc Full Text
AUTHORS: Moreira, FJ ;
PUBLISHED: 2004, SOURCE: NONLINEARITY, VOLUME: 17, ISSUE: 5, PAGES: 1547-1569
AUTHORS: Moreira, FJ ;
PUBLISHED: 2004, SOURCE: NONLINEARITY, VOLUME: 17, ISSUE: 5, PAGES: 1547-1569
1727
TITLE: When is a smash product semiprime? A partial answer Full Text
AUTHORS: Lomp, C ;
PUBLISHED: 2004, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 275, ISSUE: 1, PAGES: 339-355
AUTHORS: Lomp, C ;
PUBLISHED: 2004, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 275, ISSUE: 1, PAGES: 339-355
1728
TITLE: Why Some Elementary Functions Are Not Rational
AUTHORS: Gabriela Chaves; José Carlos Santos ;
PUBLISHED: 2004, SOURCE: Mathematics Magazine, VOLUME: 77, ISSUE: 3, PAGES: 225
AUTHORS: Gabriela Chaves; José Carlos Santos ;
PUBLISHED: 2004, SOURCE: Mathematics Magazine, VOLUME: 77, ISSUE: 3, PAGES: 225
INDEXED IN:
CrossRef

1729
TITLE: <title>AVHRR rectification using orbital navigation and image matching</title>
AUTHORS: Andre R Marcal ; Janete Borges;
PUBLISHED: 2003, SOURCE: Image and Signal Processing for Remote Sensing VIII
AUTHORS: Andre R Marcal ; Janete Borges;
PUBLISHED: 2003, SOURCE: Image and Signal Processing for Remote Sensing VIII
INDEXED IN:
CrossRef

1730
TITLE: A note on pure and p-pure languages Full Text
AUTHORS: Silva, PV ;
PUBLISHED: 2003, SOURCE: ACTA INFORMATICA, VOLUME: 39, ISSUE: 8, PAGES: 579-595
AUTHORS: Silva, PV ;
PUBLISHED: 2003, SOURCE: ACTA INFORMATICA, VOLUME: 39, ISSUE: 8, PAGES: 579-595
1731
TITLE: A parametric model approach for quantification of short term QT variability uncorrelated with heart rate variability
AUTHORS: Almeida, R ; Pueyo, E; Martinez, JP; Rocha, AP ; Olmos, S; Laguna, P;
PUBLISHED: 2003, SOURCE: 30th Annual Meeting on Computers in Cardiology in COMPUTERS IN CARDIOLOGY 2003, VOL 30, VOLUME: 30, PAGES: 165-168
AUTHORS: Almeida, R ; Pueyo, E; Martinez, JP; Rocha, AP ; Olmos, S; Laguna, P;
PUBLISHED: 2003, SOURCE: 30th Annual Meeting on Computers in Cardiology in COMPUTERS IN CARDIOLOGY 2003, VOL 30, VOLUME: 30, PAGES: 165-168
1732
TITLE: A polynomial time algorithm to compute the Abelian kernel of a finite monoid Full Text
AUTHORS: Delgado, M ; Heam, PC;
PUBLISHED: 2003, SOURCE: SEMIGROUP FORUM, VOLUME: 67, ISSUE: 1, PAGES: 97-110
AUTHORS: Delgado, M ; Heam, PC;
PUBLISHED: 2003, SOURCE: SEMIGROUP FORUM, VOLUME: 67, ISSUE: 1, PAGES: 97-110
1733
TITLE: Alternatives to quintessence model building
AUTHORS: Avelino, PP ; Beca, LMG; de Carvalho, JPM ; Martins, CJAP ; Pinto, P;
PUBLISHED: 2003, SOURCE: PHYSICAL REVIEW D, VOLUME: 67, ISSUE: 2
AUTHORS: Avelino, PP ; Beca, LMG; de Carvalho, JPM ; Martins, CJAP ; Pinto, P;
PUBLISHED: 2003, SOURCE: PHYSICAL REVIEW D, VOLUME: 67, ISSUE: 2
1734
TITLE: AVHRR rectification using orbital navigation and image matching
AUTHORS: Marcal, ARS ; Borges, J;
PUBLISHED: 2003, SOURCE: Conference on Image and Signal Processing for Remote Sensing VIII in IMAGE AND SIGNAL PROCESSING FOR REMOTE SENSING VIII, VOLUME: 4885, PAGES: 13-21
AUTHORS: Marcal, ARS ; Borges, J;
PUBLISHED: 2003, SOURCE: Conference on Image and Signal Processing for Remote Sensing VIII in IMAGE AND SIGNAL PROCESSING FOR REMOTE SENSING VIII, VOLUME: 4885, PAGES: 13-21
INDEXED IN:
Scopus
WOS


1735
TITLE: Boundedness and inversion properties of certain convolution transforms
AUTHORS: Yakubovich, SB ;
PUBLISHED: 2003, SOURCE: JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, VOLUME: 40, ISSUE: 6, PAGES: 999-1014
AUTHORS: Yakubovich, SB ;
PUBLISHED: 2003, SOURCE: JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, VOLUME: 40, ISSUE: 6, PAGES: 999-1014
INDEXED IN:
Scopus
WOS


1736
TITLE: Clustered partial linear regression Full Text
AUTHORS: Torgo, L ; Da Costa, JP ;
PUBLISHED: 2003, SOURCE: MACHINE LEARNING, VOLUME: 50, ISSUE: 3, PAGES: 303-319
AUTHORS: Torgo, L ; Da Costa, JP ;
PUBLISHED: 2003, SOURCE: MACHINE LEARNING, VOLUME: 50, ISSUE: 3, PAGES: 303-319
1737
TITLE: Explosion of smoothness from a point to everywhere for conjugacies between diffeomorphisms on surfaces
AUTHORS: Ferreira, F ; Pinto, AA ;
PUBLISHED: 2003, SOURCE: ERGODIC THEORY AND DYNAMICAL SYSTEMS, VOLUME: 23, ISSUE: 2, PAGES: 509-517
AUTHORS: Ferreira, F ; Pinto, AA ;
PUBLISHED: 2003, SOURCE: ERGODIC THEORY AND DYNAMICAL SYSTEMS, VOLUME: 23, ISSUE: 2, PAGES: 509-517
1738
TITLE: Limiting behaviour of a geometric-type estimator for tail indices Full Text
AUTHORS: Brito, M ; Freitas, ACM ;
PUBLISHED: 2003, SOURCE: 6th IME Conference in INSURANCE MATHEMATICS & ECONOMICS, VOLUME: 33, ISSUE: 2, PAGES: 211-226
AUTHORS: Brito, M ; Freitas, ACM ;
PUBLISHED: 2003, SOURCE: 6th IME Conference in INSURANCE MATHEMATICS & ECONOMICS, VOLUME: 33, ISSUE: 2, PAGES: 211-226
1739
TITLE: Linearity of the transverse Poisson structure to a coadjoint orbit Full Text
AUTHORS: Cruz, I ; Fardilha, T;
PUBLISHED: 2003, SOURCE: LETTERS IN MATHEMATICAL PHYSICS, VOLUME: 65, ISSUE: 3, PAGES: 213-227
AUTHORS: Cruz, I ; Fardilha, T;
PUBLISHED: 2003, SOURCE: LETTERS IN MATHEMATICAL PHYSICS, VOLUME: 65, ISSUE: 3, PAGES: 213-227
1740
TITLE: Markov structures for non-uniformly expanding maps on compact manifolds in arbitrary dimension
AUTHORS: Alves, JF ; Luzzatto, S; Pinheiro, V;
PUBLISHED: 2003, SOURCE: ELECTRONIC RESEARCH ANNOUNCEMENTS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 9, ISSUE: 4, PAGES: 26-31
AUTHORS: Alves, JF ; Luzzatto, S; Pinheiro, V;
PUBLISHED: 2003, SOURCE: ELECTRONIC RESEARCH ANNOUNCEMENTS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 9, ISSUE: 4, PAGES: 26-31